# SDR SWIA2020012147868

- Difficulty date: December 6, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* COROSION ALONG R/H PRESSURE FLOOR SILL, FROM FS409.0+128 TO FS559.0.       (C-CHECK)   RO:1/17/2020REMOVED CORROSION  ALONG R/H PRESSURE FLOOR SILL, FROM FS409.0+128 TO FS559.0. REF BOMBARDIER REO ALL STEPS COMPLIED WITH.  FOUND TO BE WITHIN ALLOWABLE LIMITS REF BOMBARDIER REO ALL STEPS COMPLIED WITH. RESTORED FINISH.
